Categorical extensions of conformal nets

Bin Gui Department of Mathematics, Rutgers University, New Brunswick, NJ, USA

Category Theory Spectral Theory and Operator Algebra mathscidoc:2203.04001

Communications in Mathematical Physics, 383, (2), 763-839, 2020.11
An important goal in studying the relations between unitary VOAs and conformal nets is to prove the equivalence of their ribbon categories. In this article, we prove this conjecture for many familiar examples. Our main idea is to construct new structures associated to conformal nets: the categorical extensions.
No keywords uploaded!
[ Download ] [ 2022-03-16 09:51:09 uploaded by admin ] [ 405 downloads ] [ 0 comments ]
  title={Categorical extensions of conformal nets},
  author={Bin Gui},
  booktitle={Communications in Mathematical Physics},
Bin Gui. Categorical extensions of conformal nets. 2020. Vol. 383. In Communications in Mathematical Physics. pp.763-839.
Please log in for comment!
Contact us: | Copyright Reserved